Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium

Hilary P. Grocott, Jennifer Root, Scott D. Berkowitz, Norbert DeBruijn, Kevin Landolfo

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)875-877
Number of pages3
JournalJournal of Cardiothoracic and Vascular Anesthesia
Volume11
Issue number7
StatePublished - Dec 1997
Externally publishedYes

Fingerprint

Heparinoids
Cardiopulmonary Bypass
Thrombocytopenia
Heparin
Sodium
danaproid

Keywords

  • Cardiopulmonary bypass
  • Coagulation
  • Danaparoid sodium
  • Heparin- induced thrombocytopenia
  • Heparinoid
  • Org 10172

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine
  • Anesthesiology and Pain Medicine

Cite this

Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium. / Grocott, Hilary P.; Root, Jennifer; Berkowitz, Scott D.; DeBruijn, Norbert; Landolfo, Kevin.

In: Journal of Cardiothoracic and Vascular Anesthesia, Vol. 11, No. 7, 12.1997, p. 875-877.

Research output: Contribution to journalArticle

Grocott, Hilary P. ; Root, Jennifer ; Berkowitz, Scott D. ; DeBruijn, Norbert ; Landolfo, Kevin. / Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium. In: Journal of Cardiothoracic and Vascular Anesthesia. 1997 ; Vol. 11, No. 7. pp. 875-877.
@article{cf293dd39d5546ad8391adccc0a41b24,
title = "Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium",
keywords = "Cardiopulmonary bypass, Coagulation, Danaparoid sodium, Heparin- induced thrombocytopenia, Heparinoid, Org 10172",
author = "Grocott, {Hilary P.} and Jennifer Root and Berkowitz, {Scott D.} and Norbert DeBruijn and Kevin Landolfo",
year = "1997",
month = "12",
language = "English (US)",
volume = "11",
pages = "875--877",
journal = "Journal of Cardiothoracic and Vascular Anesthesia",
issn = "1053-0770",
publisher = "W.B. Saunders Ltd",
number = "7",

}

TY - JOUR

T1 - Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium

AU - Grocott, Hilary P.

AU - Root, Jennifer

AU - Berkowitz, Scott D.

AU - DeBruijn, Norbert

AU - Landolfo, Kevin

PY - 1997/12

Y1 - 1997/12

KW - Cardiopulmonary bypass

KW - Coagulation

KW - Danaparoid sodium

KW - Heparin- induced thrombocytopenia

KW - Heparinoid

KW - Org 10172

UR - http://www.scopus.com/inward/record.url?scp=0030729220&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030729220&partnerID=8YFLogxK

M3 - Article

C2 - 9412888

AN - SCOPUS:0030729220

VL - 11

SP - 875

EP - 877

JO - Journal of Cardiothoracic and Vascular Anesthesia

JF - Journal of Cardiothoracic and Vascular Anesthesia

SN - 1053-0770

IS - 7

ER -